Wynik wyszukiwania w bazie Polska Bibliografia Lekarska GBL
Liczba odnalezionych rekordów:
Przejście do opcji zmiany formatu
Wyświetlenie wyników w wersji do druku
Cardiotoxicity following different doses and schedules of 5-fluorouracil administration for malignancy - a survey of 427 patients.
Med. Sci. Monitor 2002: 8 (6) s.PI51-PI57, tab., bibliogr. 27 poz.
Hasła klasyfikacyjne GBL:
Although cardiotoxicity associated with 5-Fluorouracil (5-FU) administration is infrequent, there are case reports of acute coronary syndromes. We report on patients undergoing 5-FU chemotherapy who developed cardiac symptoms during its administration. In patients receiving 5-FU who experienced cardiac-related symptoms, ECG and serum cardiac enzyme determination were performed. If cardiotoxicity was detected, 5-FU infusion was interrupted, and the patients received sublingual nitrates and caradiac monitored in a coronary care unit for at least 72 hours. In cases of acute myocardial infarction, 5-FU was terminated Of 427 patients entering the study, 17 (4 p.c.) developed clinical symptoms and ECG abnormalities indicating 5-FU cardiotoxicity. Patients with continuous infusion (c.i.) of 5-FU had a higher incidence of cardiotoxicity (12/197, 6 p.c.) than the remaining (5/235, 2.1 p.c.) (p = 0.067), but more toxicity was enccountered in patients with c.i. of 5-fu + LV for 24 hours for 5 days than in patients with the same regimen of 5-FU without LV (p 0.027) or patients with short 5-FU + LV administration (p = 0.024). Seven of the 17 patients with 5-FU cardiotoxicity had an acute myocardial infarction, 4 developed ischemic changes, while 4 more patients had ECG abnormalities consistent with coronary vasospasm, of whom one subsequently died. The present study supports the toxic effect of 5-FU on myocardium which is largely schedule-dependent. Considerable vigilance is required when usnig this drug, and its toxic effect on the coronary endothelium and myocardium merit further investigation.
z abstraktem i deskryptorami